Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 135-144 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hamoud A, Ghadle K. Some New Uniqueness Results of Solutions for Fractional Volterra-Fredholm Integro-Differential Equations. IJMSI. 2022; 17 (1) :135-144
URL: http://ijmsi.ir/article-1-1366-en.html
Abstract:  
This paper establishes a study on some important latest innovations in the uniqueness of solution for Caputo fractional Volterra-Fredholm integro-differential equations. To apply this, the study uses Banach contraction  principle and Bihari's inequality.  A wider applicability of these techniques are based on their reliability and reduction in the size of the mathematical work.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb